# SDR CA090615005

- Difficulty date: June 12, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 8,405 hours
- Engine: Cont IO520D
- Propeller: Hartzl HCC3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: 538304
- Condition: Bent
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A CYLINDER CHANGE, PUSHROD WAS FOUND TO BE BENT, REPLACED WITH SERVICEABLE UNIT.
